# SDR FDEA201410253384

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 71,584 hours, 15,049 cycles
- Engine: Ge CF680C2D1F
- Engine time: 60,681 hours, 14,966 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 1 HOUR INTO FLIGHT, RECEIVED A NR 2 ENGINE OIL  FILTER ALERT.  RETARDED THROTTLE TO IDLE IAW CHECKLIST.  ALERT STILL REMAINED. SHUTDOWN THE ENGINE.  ALL OTHER INDICATIONS WERE NORMAL.  TROUBLESHOT IAW FIM 79-00-03.  REPLACED OIL SCAVENGE FILTER ELEMENT IAW MM 79-22-05-4-1.  NO CONTAMINATION FOUND IN OLD FILTER.  R & R OIL FILTER DIFFERENTAL PRESSURE SWITCH IAW MM 79-35-01-4-1.  RAN ENGINE IAW JRH, NO LEAKS NOTED & NO ENGINE FILTER ALERTS.  ACFT OK FOR SERVICE.
